# SDR SWAA2025052058334

- Difficulty date: April 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 64,554 hours, 38,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON AFT CARGO LH SHIELD - BS [727A-727B; 727B+2; 727B+6; 727B+18; 727C+2; 727C+5; 727D-787]; LBL 21; WL 156. <[01] REMOVED AND REPLACED AFT CARGO L/H FLOOR-TO-SIDEWALL SUPPORT FROM STA 727- STA 847; LBL 21; WL 156 IAW SRM 51-40-02-0G-0; SRM 51-40-02 AND DWG 146A7500 ID:0085 REV: A.; [02] VERIFIED CORRECTIVE ACTION #1.
